# SDR 2007UALA03796

- Difficulty date: September 19, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 42,289 hours, 30,651 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Out Of Rig
- Location: Nlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL PULLING SEVERELY TO THE LEFT.  NOSE STEERING SYSTEM OUT OF RIG.
ADJUSTED NOSE STEERING RIG.
